Select a Store
Search Radius
Use Current Location
shop Core Values

Harmon® Face Values™ 100-Count Extra Strength Pain Relief Acetaminophen Caplets

Write Review
Earn 60 points on this product!
  • Welcome Rewards™ members earn 10 points per $1
  • Welcome Rewards™+ members earn 50 points per $1
  • Welcome Rewards™ Credit Card holders earn an additional 50 points on every purchase
Harmon® Face Values™ 100-Count Extra Strength Pain Relief Acetaminophen Caplets. View a larger version of this product image.
Harmon® Face Values™ 100-Count Extra Strength Pain Relief Acetaminophen Caplets. View a larger version of this product image.
Alternate image 0 for Harmon® Face Values™ 100-Count Extra Strength Pain Relief Acetaminophen Caplets
$5.88
$6.49 Save $.61 (9%)
Write Review
Clearance!
Get up to $50 in rewards!
Size - Please Select a Size
Subscribe and earn 5% in Welcome Rewards
2 Weeks
3 Weeks
4 Weeks
5 Weeks
6 Weeks
7 Weeks
2 Months
3 Months
4 Months
5 Months
6 Months
12 Months
18 Months
24 Months
FREE Store Pickup
Ready in 1 hour
Only 1 left!
Unavailable
Same Day Delivery
Order by 5pm, get it today
Only 1 left!
Unavailable
Ship to Home
Est Delivery -
Pickup Nearby at Dulles Landing Check Other Stores
Ready in 1 hour
Out of Stock at Dulles
Delivery to 20146 Change Zip Code
Free delivery on orders over $39
Shipping to 20146 Change Zip Code
Free shipping on orders over $39
Qty
1
2
3
4
5
6
7
8
9
10+
Get 20% off every time you shop & earn 10% back in points when you are approved for Welcome Rewards credit card. No annual fee Apply Now

details

highlights

about the product

Harmon Face Values Extra Strength Pain Relief Acetaminophen Caplets are aspirin free and provide temporary relief of minor aches and pains as well as fever.
  • Provides temporary relief of minor aches and pains as well as fever
  • Contains acetaminophen
  • Pain reliever fever reducer
  • Contains no aspirin
  • Extra strength
  • Available in 50-count or 100-count caplets
  • Made in USA
  • skuId: 16002062

Manufacturer
Harmon Stores
Union, NJ 07083

Directions: Adults and Children 12 Years of Age and Older: Take 2 caplets every 4 to 6 hours as needed. Do not take more than 8 caplets in 24 hours. Children Under 12 Years of Age: Do not use this extra strength product. This will provide more than the recommended dose (overdose) and could cause serious health problems. Store at room temperature.

Ingredients: Active Ingredient (in each caplet): Acetaminophen (500 mg). Inactive Ingredients: Corn Starch, Hydroxypropyl Methylcellulose, Pregelatinized Starch, Polyethylene Glycol, Stearic Acid, Titanium Dioxide.

Warnings: Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Do not use with other products containing acetaminophen. Stop use and ask a doctor if symptoms do not improve; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days; new symptoms occur; redness or swelling is present; a rare sensitivity reaction occurs. If pregnant or breastfeeding, ask a health professional before use. Keep out of reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Do not exceed recommended dosage. Do not use if imprinted safety seal under cap is broken or missing.

shipping & returns

Please be aware we've temporarily extended our delivery time frames due to Covid 19 precautions at our facilities. The extended time frames will be reflected in the estimated delivery date shown at checkout.

Free Standard Shipping on Orders Over $39

Free Standard Shipping with any online purchase of $39 excluding gift cards and store pick up items (merchandise subtotal is calculated before sales tax, gift wrap charges, and after any discounts or coupons). Truck delivery and shipping surcharges on over-sized or extremely heavy items will still apply (these charges are indicated on the appropriate product information pages and will be displayed in the shipping subtotal of your order). Products qualifying for Free Shipping will be identified with "Standard – free”. If you select a shipping method other than Standard, shipping charges will apply.

See Full Shipping & Returns Policy

Ratings & Reviews

Ratings Snapshot

4
1 reviews ·

Would Recommend

1 recommendations

5
6
4
0
3
0
2
0
1
2

Quality

Value

Write A Review
Customer Reviews

Showing 8 out of 1 reviews

Filter

Sort

Same Ingredients As The Major Brand Charles ·
Recommended Not Recommended

Same ingredients as the major brand name, but at a better price.


5

Quality

5

Value

related categories

We write really great emails.

We'll let you know about the latest deals & newest products. New subscribers get 20% off single item.

Please enter a valid email address.
Star Menu Close Down Chevron Search Gift